# SDR AU971652

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A1
- Propeller: Rotol R3544123F13
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 401852
- Condition: Faulty
- Location: Hydraulic
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP FAULTY. PUMP MOTOR OVERHEATED.
